Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Polycystic ovarian disease patient,menstrual period not regular,trying for pregnancy

i am 29 years old. i am a PCOD patient. now i am trying to become pregnant . my periods are not correct. but after using some medicines it will come within 30 days. my last period date is march 18th. after that a follicular study is conducted on 2nd april. then my doctor says that ovulation is come and contact in continuous days. and take rest. i use oosure and duphaston 10 mg twice in a daily. my doctors diagnosis is correct or not
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
in poly cystic ovarian disease you will have menstrual abnormalities like irregular periods, anovulation etc,
because of that your doctor kept you on drugs,
which will modify menstrual function and induce ovulation,
so with that drugs you might have ovulated,
if you follow doctor's advice and plan intercourse during that period the chance of pregnancy increases
take care.
Answered: Wed, 11 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor